Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Latuda? SLS

Posted by Solstice on January 14, 2012, at 21:45:29

In reply to Re: Latuda? Solstice, posted by SLS on January 14, 2012, at 19:10:01

>
>
> > I'm not sure what 'less activating' means?
>
> For some people, it means an increase in constructive psychic energy. For others, it means an increase in agitation.

Thanks for the additional info, Scott. My daughter's bipolar symptoms includes a significant amount of irritability/agitation. She feels like her insides are just shivering with irritability - about to jump out of her skin - explode - and when she's in that state, it does not take much to provoke it. She took her first dose last night, and seemed somewhat better today. Hard to know, yet, whether it's the Latuda, or it being the weekend, or the increase in attention she's getting as we try to address the distress :-) I sure do hope, though, that the Latuda doesn't increase agitation.

Solstice


 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Solstice thread:1007178
URL: http://www.dr-bob.org/babble/20120108/msgs/1007266.html